# SDR CALA2024091202410

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52468
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SILL DRAIN SUPPORT F/S 1660 CORRODED AROUND SCREW HOLE. REF AMES NR 172653-0100-0163 SRM 51-40-05 SRM 51-60-15-1A-1 DWG 414NB213 REV B SEE PARTIAL WO FWD SILL DRAIN SUPPORT FOUND TO BE OUT OF LIMITS FWD SILL DRAIN RK REPAIRED WITH P/N 146NS24648 FWD SILL DRAIN LOCATED AND DRILLED INSTALLED AT STA 1660-1640 IAW B757-200 SRM 51-40-02 SRM
